MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HD 3CMOS AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. HD 3CMOS AUTOCLAVABLE CAMERA HEAD
Model Number CH-S200-XZ-EA
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autoclavable camera head had a separate issue.During the initial evaluation of the returned device, a failed water leak test was observed.No patient involvement.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The final investigation has been completed.Based on the final investigation of the device, failure identified during the inspection have been confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction failed leak test was traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.

Brand Name
HD 3CMOS AUTOCLAVABLE CAMERA HEAD
Common Device Name
AUTOCLAVABLE CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50533092
Report Number3002808148-2026-30527
Device Sequence Number17633192
Product Code FET
UDI-Device Identifier04953170393204
UDI-Public04953170393204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCH-S200-XZ-EA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown